# SDR SWIA2020021848591

- Difficulty date: December 12, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPOD REMOVAL OF FWD FLOOR SUPPORT ANGLE AT FS280  FOUND L/H AND R/H CLIPS HAS ELONGATED HOLES   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED THE LH AND RH, FS280 FLOOR SUPPORT ANGLE CLIPS REF CRJ 900 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.   COMPLETED FORM M-337.
